# SDR IPXA2024070164066

- Difficulty date: June 8, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: A57244858206
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE SLAT PANEL LOWER TRACK 10 HAS MISSING MATERIAL DOT 108-23. INSTALLED PACKER OF RH WING TRACK 10, I.A.W. A300-600 SRM 51.40.21. APPLIIED FINISH PAINT TO FASTENERS P/N: ECL-G-101, BATCH: 4266626, CUP: 02-012-176 I.A.W. A300-600 SRM. 51.23.10.
